MathSciNet Relay Station
MathSciNet bibliographic data
MR155541 76.35 (76.60)
Grad, Harold Asymptotic theory of the Boltzmann equation. Phys. Fluids 6 1963 147–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement